MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE WITH NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE WITH NEEDLE; PISTON SYRINGE
Model Number 928852
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that plunger issues occurred during use with a bd¿ insulin syringe with needle.The following information was provided by the initial reporter, "consumer reported plunger rod difficult to move, consumer does not re-use.".
 
Additional Manufacturer Narrative
H.6.: investigation summary : no samples (including photos) were returned as of (b)(6) 2020 therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st related complaint for plunger rod difficult to move for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) is required at this time.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD INSULIN SYRINGE WITH NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10059890
Report Number1920898-2020-00522
Device Sequence Number11686611
Product Code FMF
UDI-Device Identifier00311917014920
UDI-Public00311917014920
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K941657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Model Number928852
Device Catalogue Number928852
Device Lot Number6347588
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;